# SDR AWXA9500719

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2580005
- Condition: Failed
- Location: Tank 1 Aft
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 0592 - MCI/PHX; CREW OBSERVED CENTER TANK FUEL QUANTITY INCREASING, AND RT CENTER BOOST PUMP CIRCUIT BREAKER TRIPPED.  ACFT DIVERTED TO ABQ AND LANDED WITHOUT FURTHER INCIDENT.  UMSR 28-01 WAS ISSUED.  ACFT RETURNED TO PHX.  MX REMOVED AND REPLACED TANK 1 AFT BOOST PUMP, TANK 1 FWD BOOST PUMP, CENTER TANK RIGHT BOOST PUMP CHECK VALVE, AND TANK 1 FORWARD BOOST PUMP CHECK VALVE.  OPS CHECK OK.  ACFT RETURNED TO SERVICE.  REFERENCE CONTROL NR 95ZZZX6138, NR 95ZZZX6139, AND NR 95ZZZX6140.  (X)
